How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2451
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

i have blood pressure that goes high then drops for weeks without

This answer was rated:

i have blood pressure that goes high then drops for weeks without taking meds, also i have to always take atenol for a rapid pulse every day
Please provide me your current blood pressure and pulse readings?
Any associated symptoms?
Any other medical history?
Are you taking any other medicines?
Stress and anxiety issues?
Have you seen your doctor so far?
Alcohol and smoking history?

Thanks dear.
Customer: replied 3 years ago.

right now 107/70 88 pulse
feel tired can feel my pulse in my left ear, take 30 mg of valium once a day/very stressed had echo back in nov of 2012 showed strong beating heart no defects smoke a pack a day no alchol


Thanks for providing additional information.


Normal pulse rate is 60-100 bpm.So your current pulse rate is fine.

Blood pressure is fine as well.

Feeling tired,lethargic can be associated with various causes like Atenolol side effect,Anemia,Hypoglycemia,Thyroid dysfunction,Vitamin and mineral deficiency,Electrolyte imbalance,dehydration.


Feeling pulse in ear is suggestive of Pulsatile tinnitus and few important possibilities which should be investigated such as middle or internal ear disorders, acoustic neuroma, Meniere's disease, carotid stenosis however most likely in your case given the history of high blood pressure variability in BP can cause that..

if this symptoms persist or if severe headache ,dizziness or weakness in any of your limbs happen I would suggest going to ER

I will highly advise to see your physician for complete evaluation.

You may need to see ENT (ear, nose & throat) doctor as well.




Hope this helps.
Please rate me high if you are satisfied with our conversation.
In case you have further query press reply to expert button.
Bonus and positive feedback are appreciated.

Onlinedoc and 2 other Health Specialists are ready to help you